# SDR DALA14032473221

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD CARGO COMPARTMENT SHEAR TIE OF FRAME 27 BETWEEN S43-44R, ,  REPLACED SHEAR TIE LOCATED FR.27 BETWEEN STR 43R TO STR 43L IAW SRM A320 51-72-11 AND DWG D53231712.
